# SDR QXEA2021120700543

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 45,970 hours, 48,418 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CARPET PEELING IN FRONT OF EMERGENCY/EXIT DOOR. REMOVED FROM SERVICE. RESECURED CARPET AS REQUIRED. NO FURTHER DEFECTS TO BE NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
